Asymmetrical eyes. Botox? (Photo)
Doctor Answers 4
Botox for asymmetry of the eyes
Thank you for your question, and for including your photos. In the photos, I see a downward displacement of your lower eyelids, towards the outer corners of both your eyes. It appears to be more pronounced on the left lower eyelid. This can occur as a result of improperly injected Botox or as a complication of lower eyelid surgery. Botox will not be a suitable treatment. If it has been caused by Botox, it will spontaneously improve as the Botox effect wears off over the next couple of months. If it is a complication of lower eyelid surgery, upward massage of the lower lids (with or without a Cortisone injection in the affected area) will slowly improve it over months. If that does not give you complete improvement, it may be necessary to lift the droopy portion of your lower lids with a procedure called a lateral canthoplasty. The best approach for you is to to consult with a board-certified oculoplastic surgeon in your area, who can determine the best treatment for you.
Asymmetry of the eyes. Botox, Filler, Implants?
Thanks for sharing your photos. I see some boney asymmetry of your facial skeleton. This is the "hanger" on which the different layers of tissues or "clothes" hang onto. Some variation like yours is normal.
It appears as though you may have had Botox in the past; particularly along the lower lateral eyelids due to the rounded open eye. This may also relax the muscles which lift the cheek making it look longer.
You may wish to consider structural fillers placed along the bone such as Radiesse or Volumizing fillers in the soft tissues of the cheeks and temples to improve the concerns you have.
Please consult with a skillful and talented, Board Certified Plastic Surgeon or Facial ENT Surgeon with experience in the minimally invasive and surgical techniques to achieve the improvement you are looking for.
I wish you the best!
What Botox can do around the eye
You might also like...
Botox and asymmetric eyes
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.